# SDR DXTA2018061101066

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0074
- Aircraft time: 1,343 hours, 908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AT 11000 FEET, WITH APU OFF , THERE WAS A FOUL MUSTY ODOR FROM THE ACM.  REMOVED AND REPLACED THE THE FILTERS,  OPS CHECKED GOOD IAW MM 21-70-10.
